# SDR SWIA200414337

- Difficulty date: December 28, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 18,247 hours, 27,083 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C818171
- Part serial: 898
- Condition: Faulty
- Location: Stall Warning
- Part time: 6,891 hours, 10,581 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING SYSTEM ALARM ON F/O SIDE ILLUMINATES WITH ASSOCIATED AURAL WARNING.  REMOVED AND REPLACED SIDE SLIP SENSOR.  OPERATIONAL CHECK GOOD.
